# SDR DHL9872012D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, GOUGE FOUND ON FUS FRAME STA 950 BETWEEN STA 26 AND 27L UPPER FLANGE AFT CARGO COMPT.  REPLACED PREV REPAIR BETWEEN STR 26L AND 27 LT PER SRM 53-10-4, 1 BY 6 BY 10, N/R 3598.
